# SDR FDEA201512053922

- Difficulty date: December 5, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 73,297 hours, 17,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: AEA7131502
- Condition: Corroded
- Location: Bs 1468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL, BS 1468, X -31.5 BOOT STRAP FOUND CORRODED.  BOOT STRAP, FABRICATED, AND INSTALLED IAW SRM 51-31-01-0G, DWG AEA 7131 REV NC &  SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
